The Cox ring of a complexity-one horospherical variety

Abstract : Cox rings are intrinsic objects naturally generalizing homogeneous coordinate rings of projective spaces. A complexity-one horospherical variety is a normal variety equipped with a reductive group action whose general orbit is horospherical and of codimension one. In this note, we provide a presentation by generators and relations for the Cox rings of complete rational complexity-one horospherical varieties.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01421938
Contributor : Ronan Terpereau <>
Submitted on : Monday, January 2, 2017 - 5:17:42 PM
Last modification on : Wednesday, July 18, 2018 - 8:08:02 AM

Files

Cox_rings_final_arXiv_version....
Files produced by the author(s)

Identifiers

Collections

Citation

Kevin Langlois, Ronan Terpereau. The Cox ring of a complexity-one horospherical variety. Archiv der Mathematik, Springer Verlag, 2017, 108 (1), pp.17-27. ⟨10.1007/s00013-016-0979-y⟩. ⟨hal-01421938⟩

Share

Metrics

Record views

114

Files downloads

150